<< Previous Issue Journal of the Korean Mathematical Society (Vol. 33, No. 3) Next Issue >>
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 469—707
An existence of the inertial manifold for new domains
Hyukjin Kwean
MSC numbers : 35P20, 34C29, 35K57
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 693—707
Equivalences of subshifts
Jungseob Lee
MSC numbers : 54H20, 58F03
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 685—692
The jump number of bipartite posets from matroids
Hyung Chan Jung and Young-Jin Yoon
MSC numbers : 06A07, 05B35
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 679—684
Boundaries of the cone of positive linear maps and its subcones in matrix algebras
Seung-Hyeok Kye
MSC numbers : 46L05, 15A30
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 669—677
Critical zeros and nonreal zeros of successive derivatives of real entire functions
Young-One Kim
MSC numbers : 30D15, 30D35
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 657—667
A lower bound for the number of squares whose sum represents integral quadratic forms
Myung-Hwan Kim and Byeong-Kweon Oh
MSC numbers : 11E20, 11E25
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 651—655
Approximate fibrations in topological category and PL category
Won Huh, Young Ho Im, and Ki Mun Woo
MSC numbers : 57N15; 55R65
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 641—650
Deformation spaces of convex real-projective structures and hyperbolic affine structures
Mehdi-Reza Darvishzadeh and William M. Goldman
MSC numbers : 53A15, 53A20, 53C15
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 625—639
Generalized vector-valued variational inequalities and fuzzy extensions
Byung Soo Lee, Gue Myung Lee, and Do Sang Kim
MSC numbers : 47H19
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 609—624
Convolution properties for generalized partial sums
Herb Silverman
MSC numbers : Primary 30C45; Secondary 30C50
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 601—607
A unified treatment of some special properties of convex conformal functions
Jong Su An and Tai Sung Song
MSC numbers : 30C99
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 587—599
Coupled fixed point theorems with applications
S. S. Chang, Y. J. Cho, and N. J. Huang
MSC numbers : 47H10, 54H25
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 575—585
On the generalized Korteweg-de Vries equation with dissipation
Youngsoo Choi
MSC numbers : Primary 35Q53, 35J05, 35J10, 35K05, 58F07
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 557—573
Heat equation in white noise analysis
Jung-Soon Kim Lee
MSC numbers : 46G25
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 541—555
Linear transformations that preserve the assignment II
LeRoy B. Beasley, Gwang-Yeon Lee, and Sang-Gu Lee
MSC numbers : 05C50, 15A04
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 527—539
Convergence rate for lower bounds to self-adjoint operators
Gyou Bong Lee
MSC numbers : 65D, 46
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 513—525
Totally umbilic Lorentzian submanifolds
Seong Soo Ahn, Dong Soo Kim, and Young Ho Kim
MSC numbers : 53B25, 53C50
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 507—512
Higher order maximum norm convergence of fully discrete solution for parabolic problems
Hyun Young Lee
MSC numbers : 65N15, 65N30
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 495—505
Local generalized Sobolev spaces
Bu Hyeon Kang
MSC numbers : 35A99
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 481—494
Products on the Chow rings for toric varieties
Hye Sook Park
MSC numbers : 14M25
J. Korean Math. Soc. 1996 Vol. 33, No. 3, 469—479

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd